# SDR UALA2012082304736

- Difficulty date: August 22, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 47,524 hours, 18,934 cycles
- Engine: Iae V2522A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Strip
- Condition: Missing
- Location: L1 Door
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HUM FROM DOOR 1L ON DESCENT.  FOUND DOOR 1L COVER PLATE MISSING FWD RUBSTRIP & REQUIRED PRELOAD ADJUSTMENT.  ALL WORK DONE IAW AMM.  PRESSURIZED ACFT TO CHECK FOR LEAKS, NO LEAKS NOTED.
